# SDR UIEA2025070800873

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tee Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  3 PYLON O/B INNER MOST LWR TEE CRACKED AT NAC STA 344 APPROX.  TEE CRACK AREA REPAIRED AS PER SRM 54-51-02-2R-2 REPAIR 2 FIG 201. NO FURTHER DEFECTS NOTED.
